# SDR TSAA9752218

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 6951401503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 77 - ITO-HNL - LOUD NOISE AND VIBRATION FROM MAIN CARGO DOOR IN FLIGHT.  REPLACED TWO CRACKED ANGLE BRACKETS (STIFFENERS) PER SRM 51-10-1.  LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
